# SDR F3LA2020120700048

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 06184
- Aircraft time: 22,729 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 22,729 hours, 9,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EPSU SYSTEM IS NOT PASSING.  CORRECTIVE ACTION: REMOVED AND REPLACED LT OVERWING DOORS ASSEMBLIES LAMPS.  OPERATIONS CHECKED GOOD, REF AMM 33-51-000-720-001-A.
